# SDR CALA2025063006035

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 36,704 hours, 13,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HYD FLUID SMELL ON FLT  DECK DESCNDING THROUGH 10500 FEET FLIGHT CREW FILLED OUT SMOKE / FUMES IN THE COCKPIT/ CABIN FORM. CHECKING FOR HYDRAULIC LEAKS, SMELLED HYDRAULIC FUMES WITH BOTH PACKS RUNNING, SMALL WET AREA UNDER KEEL BEAM IN THE BELLY BEACON AND INSIDE LEFT WHEEL WELL FWD WALL BOTTOM RIGHT AND KEAL BEAM AREA, WHEN WE FIRST OPENED THE LEFT PACK BAY WE SMELLED HYDRAULIC FUME BUT IT DESSIPATED. OPERATED LEFT AND RIGHT HYDRAULICS LOOKING FOR ACTIVE LEAKS OPERATED FLIGHT CONTROLS AND FLAPS, NO VISUAL SIGN OTHER THAN THE ONES NOTED ABOVE. ADVICE OPERATE STANDBY PUMP AND CHECK FOR LEAKS COULD NOT CONTINUE T/S COMPLIED WITH SMOKE/ODOR IN THE FLIGHT DECK/CABIN - CONDITIONAL INSPECTION TASK 05-51-26-800-801-C1. NO EVIDENCE OF HYDRAULIC LEAK. DURING 1 AND 2 ENG RUN CYCLED THROUGH BLEEDS AND APU BLEED.  COULD NOT DUPLICATE DISCREPANCY OF HYDRAULIC ODOR IN FLIGHT DECK. OPERATED PACKS FOR AN EXTENDED PERIOD OF TIME. SOURCE OF ODOR MOST LIKELY CAME FROM FLIGHT DECK DUCT ASSEMBLY BEING DISCONNECTED IN FWD EE. REF LP 5363833. CONTACTED TOMC MIKE AGREED OK FOR SERVICE ADD EMP:U427576
